Corrigendum to: A variational H(div) finite-element discretization approach for perfect incompressible fluids

File Description SizeFormat 
1606.06199.pdfAccepted version1.36 MBAdobe PDFView/Open
Title: Corrigendum to: A variational H(div) finite-element discretization approach for perfect incompressible fluids
Authors: Natale, A
Cotter, CJ
Item Type: Journal Article
Abstract: This is a correction to: IMA Journal of Numerical Analysis, Volume 38, Issue 3, 17 July 2018, Pages 1388–1419, https://doi.org/10.1093/imanum/drx033
Issue Date: 1-Apr-2018
Date of Acceptance: 30-May-2017
URI: http://hdl.handle.net/10044/1/62994
DOI: https://dx.doi.org/10.1093/imanum/drx075
ISSN: 0272-4979
Publisher: Oxford University Press (OUP)
Start Page: 1084
End Page: 1084
Journal / Book Title: IMA Journal of Numerical Analysis
Volume: 38
Issue: 2
Copyright Statement: © 2018 Oxford University Press. This is a pre-copy-editing, author-produced version of an article accepted for publication in IMA Journal of Numerical Analysis following peer review. The definitive publisher-authenticated version Andrea Natale, Colin J Cotter; Corrigendum to: A variational H(div) finite-element discretization approach for perfect incompressible fluids, IMA Journal of Numerical Analysis, Volume 38, Issue 2, 18 April 2018, Pages 1084 is available online at: https://dx.doi.org/10.1093/imanum/drx075
Sponsor/Funder: Natural Environment Research Council (NERC)
Natural Environment Research Council (NERC)
Funder's Grant Number: NE/K006789/1
NE/M013634/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
Numerical & Computational Mathematics
Publication Status: Published
Online Publication Date: 2017-12-25
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx